# SDR 98FDEA00461

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6523535
- Condition: Corroded
- Location: Bs 560-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-02) ON STRINGER 1 BL 0 BS 560 TO 580, BS 520 TO 540.  *S/D*  REMOVED CORROSION FROM STR 1, FOUND IT TO BE OUT OF LIMITS.  REPAIRED STR 1, BS 520 TO 540 IAW FED-EX SRM 53-10-3.
